Document Type

Journal Article

Department/Unit

Department of Computer Science

Title

New type of nonisospectral KP equation with self-consistent sources and its bilinear Bäcklund transformation

Language

English

Abstract

A new type of the nonisospectral KP equation with self-consistent sources is constructed by using the source generation procedure. A new feature of the obtained nonisospectral system is that we allow y-dependence of the arbitrary constants in the determinantal solution for the nonisospectral KP equation. In order to further show integrability of the novel nonisospectral KP equation with self-consistent sources, we give a bilinear Bäcklund transformation. © 2011 The Author(s).

Keywords

Bäcklund transformation, Nonisospectral KP equation, soliton solution, source generation procedure

Publication Date

2011

Source Publication Title

Journal of Nonlinear Mathematical Physics

Volume

18

Issue

2

Start Page

323

End Page

336

Publisher

Taylor & Francis

DOI

10.1142/S1402925111001490

Link to Publisher's Edition

http://dx.doi.org/10.1142/S1402925111001490

ISSN (print)

14029251

ISSN (electronic)

17760852

This document is currently not available here.

Share

COinS